It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-04-2003, 06:11 PM   #1
Junior Member
 
Join Date: Apr 2002
Location: australia
Posts: 10
queenie_oz HB User
Post Roaccutane + facials

Wondering whether it would be safe or beneficial to be getting facials while on Roaccutane? I know that my skin is very fragile and thinner as I have been on for about 2 months now. Have lots of red marks on my face and was thinking of getting facials to smooth my skin.

Any advice?

 
Sponsors Lightbulb
   
Old 02-04-2003, 07:00 PM   #2
Senior Member
 
Join Date: Aug 2002
Location: Houston, Texas, US
Posts: 265
Sparkle0036 HB User
Post

wouldn't reccomend it. your skin is so fragile that it must be treated gently. use moisturizer, and limit your routine to that.

 
Sponsors Lightbulb
   
Old 02-05-2003, 06:35 PM   #3
Junior Member
 
Join Date: Apr 2002
Location: australia
Posts: 10
queenie_oz HB User
Post

Thanks for the advice. Really appreciate it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Ta Moko and Roaccutane kiaorabro Acne 0 11-16-2009 01:56 AM
facials while on Roaccutane terir1989 Acne 0 02-02-2009 07:02 AM
Roaccutane-Hairloss Roaccutane Acne 0 06-01-2008 10:19 PM
roaccutane dugary1234 Acne 4 07-26-2007 02:36 PM
Facials anyone? babygirl127 Beauty & Cosmetics 5 05-04-2007 09:17 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!